MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE; ELECTROCARDIOGRAPHIC ELECTRODE

3M CANADA COMPANY 3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE; ELECTROCARDIOGRAPHIC ELECTRODE
Model Number 2238
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 & a4-a6 patient specifics: not provided.E2-e3 initial reporter: it is unknown if the reporter is a health professional.G2: report source: it is unknown if the reporter is a health professional.H10: product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to definitively determine the root cause.The instructions for use states, 3m¿ red dot¿ soft cloth monitoring electrode, 2238 are disposable, intended for single use, and has been tested for up to 3 days wear.To minimize skin irritation: avoid placing an electrode on an irritated skin site.Do not abrade a skin site more than one time.Avoid removing electrodes frequently and/or reapplying to the same skin site.Avoid placing electrodes on skin still wet from an alcohol wipe (dry thoroughly).Assess electrode sites periodically.
 
Event or Problem Description
A 38-year-old female allegedly experienced a rash and an itching sensation with the use of the 3m¿ red dot¿ soft cloth monitoring electrode, 2238 lot 2024-06 xc.The electrodes were subsequently removed, and an anti-allergic, fluoxetine ointment was applied.The symptoms subsequently resolved the same day.No additional information is available.

Brand Name
3M¿ RED DOT¿ SOFT CLOTH MONITORING ELECTRODE
Common Device Name
ELECTROCARDIOGRAPHIC ELECTRODE
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key17170887
Report Number2110898-2023-00052
Device Sequence Number6649420
Product Code DRX
UDI-Device Identifier10707387206311
UDI-Public10707387206311
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Model Number2238
Device Catalogue Number2238
Device Lot Number2024-06 XC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale